# SDR REXA2025121201010

- Difficulty date: October 23, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670390613
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL CLEAT AT FS 661.00+90 AND STGR 27 WING-TO-FUSELAJE FAIRING STRUCTURE (PT) FPI WAS PERFORMED ON INTERCOSTAL CLEAT, NO CRACKS WERE FOUND PER CRJ700/900/1000 NDT MANUAL PART 01, 51-20-008-230-A01 (EQUIPMENT: THERMOMETER C/N:1774 EXP:16/JAN/26 AND RADIOMETER C/N:1102 EXP:22/MAR/26
